# SDR SCNA01338

- Difficulty date: July 3, 2001
- Submitted: July 14, 2001
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- Aircraft time: 70,791 hours, 28,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 2054
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION THE EMERGENCY EXIT LIGHT ABOVE THE R1 DOOR WAS FOUND INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW B727 MM 3350101.  OPS CHECK NORMAL IAW B727 MM 3350001.
